Repositorio de producción científica de la Universidad de Sevilla

Critical elements of proper discrete Morse functions

 

Advanced Search
 
Opened Access Critical elements of proper discrete Morse functions
Cites
Show item statistics
Icon
Export to
Author: Ayala Gómez, Rafael
Fernández Fernández, Luis Manuel
Vilches Alarcón, José Antonio
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2008
Published in: Mathematica Pannonica, 19 (2), 171-185.
Document type: Article
Abstract: The aim of this paper is to study the notion of critical element of a proper discrete Morse function defined on non-compact graphs and surfaces. It is an extension to the non-compact case of the concept of critical simplex which takes into account the monotonous behaviour of a function at the ends of a complex. We show how the number of critical elements are related to the topology of the complex.
Cite: Ayala Gómez, R., Fernández Fernández, L.M. y Vilches Alarcón, J.A. (2008). Critical elements of proper discrete Morse functions. Mathematica Pannonica, 19 (2), 171-185.
Size: 137.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/45081

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)